# SDR REXA201100141

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 22,360 hours, 19,349 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT DIVERTED DUE TO RIGHT ENGINE LOW OIL PRESSURE INDICATION ENGINE WAS SHUT DOWN IN FLIGHT EMERGENCY WAS DECLARED FOUND RT ENGINE EDP LEAKING.  DEFERRED EDP IAW MEL 29-11-01 DM-39183.
